# SDR DALA2022070804800

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 49,043 hours, 23,138 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6821 -ATB / FCNT- EICAS MESSAGE "TE FLAP ASYM" DISPLAYED WITH ASSOCIATED LIGHT DURING CLIMB. CORRECTIVE ACTION: FSAM FAULTED FLAP 2. FSAM REPLACED. NO PHYSICAL ISSUES NOTED WITH FLAP SYSTEM. CYCLED SYSTEM IN NML HYD AND ALT ELEC WITH NO ISSUES. AWAITING VF.
